International Journal of Management and Applied Science (IJMAS)
.
Follow Us On :
current issues
Volume-7,Issue-1  ( Jan, 2021 )
Past issues
  1. Volume-7,Issue-1  ( Jan, 2021 )
  2. Volume-6,Issue-12  ( Dec, 2020 )
  3. Volume-6,Issue-11  ( Nov, 2020 )
  4. Volume-6,Issue-10  ( Oct, 2020 )
  5. Volume-6,Issue-9  ( Sep, 2020 )
  6. Volume-6,Issue-8  ( Aug, 2020 )
  7. Volume-6,Issue-7  ( Jul, 2020 )
  8. Volume-6,Issue-6  ( Jun, 2020 )
  9. Volume-6,Issue-5  ( May, 2020 )
  10. Volume-6,Issue-4  ( Apr, 2020 )

Statistics report
Apr. 2021
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 83
Paper Published : 4547
No. of Authors : 9364
  Journal Paper


Paper Title :
A Stochastic PDE Under Fractional Brownian Motion

Author :Diem Dang Huan, Charles Bu

Article Citation :Diem Dang Huan ,Charles Bu , (2016 ) " A Stochastic PDE Under Fractional Brownian Motion " , International Journal of Management and Applied Science (IJMAS) , pp. 74-79, Volume-2,Issue-6

Abstract : This paper studies a class of stochastic PDEs driven by fractional Brownian mo- tion with Hurst index H 2 ( 1 2 ; 1) in Hilbert space. We prove the existence theorem viaxed point theorem and theory of analytic resolvent operators. Index terms- Fractional Brownian Mo-Tion, Xed Point Theory, Stochastic Integro-Dierential Equations, Existence Theorem.

Type : Research paper

Published : Volume-2,Issue-6


DOIONLINE NO - IJMAS-IRAJ-DOIONLNE-4836   View Here

Copyright: © Institute of Research and Journals

| PDF |
Viewed - 45
| Published on 2016-07-15
   
   
IRAJ Other Journals
IJMAS updates
IJMAS -THANK YOU ALL FOR CONTRIBUTING YOUR PAPER TO IJMAS DEC ISSUE. ALL AUTHORS ARE REQUESTED TO GET THEIR HARD COPY NOW.
The Conference World
Facebook

JOURNAL SUPPORTED BY